# SDR AWXA0002149

- Difficulty date: August 3, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 65C3453715
- Condition: Cracked
- Location: Bs705- 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: 5 Cracks inweb below BL 24L Seat track BS 705-720C: Repaired web IAW ER 15-5715-01200-DL4
